# SDR SWAA2024042567395

- Difficulty date: March 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 907 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE VERTICAL STIFFENER LOCATED STA 907 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2024-211745<[01] REPLACED VERTICAL STIFFENER LOCATED STA 907 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;[02] COMPLETE TASK CERTIFIED
